I can't exactly answer your question but I can give you a suggestion. While I'm not totally against all prescribed meds, I would suggest that you would try some intensive therapy to get to the root of the problem on WHY you are binge eating rather than taking a medication that is only putting a bandaide on the real problem. You've already increased the amount of mg. you're taking, and haven't noticed much difference, but now you want to increase the dosage to the max? WHY? I don't mean to go on about my personal life but my adult Son has a GF that just spent 5 days in a hospital and then was put on a medication that actually can cause the EXACT symptoms that she's been battling for years. No, it isn't Wellbutrin that she was prescribed. What I think you need to talk to your Doctor about is getting OFF this medication, and finding another alternative that will actually help you in the ends, which is getting to the root of the REAL issue at hand. BIG PHARMA isn't the answer to everything, and there are so many drugs out their that have so many side effects that can actually make things worse rather than better, which in the long run just causes you to go back to your Doctor begging for another drug or higher dosage of one that you're already taking, and often depression can be a side effect.
This is my advice to you. Seek some professional therapy and try your best to get of this medication all together. I wish you all the best, and trust me, I mean that from the bottom of my heart as this is a subject that is very near and dear to me, and I have been studying about addiction and medications for 5 years because I HAD TO.